View Full Version : seroquel with wellbutrin


starbrite
12-09-12, 09:40 PM
Hi everyone,

So I was diagnosed with ADD/ADHD (I'm not sure :$) about a year ago.
I tried Wellbutrin 150 mg for a while and didn't feel anything different, so I changed to Vyvanse. Vyvanse gave me really bad migraines all throughout the day so my doctor took me off of it.

I recently got diagnosed with Bipolar Type 2- so hypomania with depression.
Hypomania is basically having mood swings throughout the day and feeling very irritated.

My focus is very bad. At the moment I don't watch any tv or movies without stopping/starting throughout the day, I can't read books anymore and a simple writing task such as an email or this post is pulling teeth for me.

I have just been prescribed Seroquel XR150 mg(for the bipolar type 2 and to help me sleep) and Wellbutrin XL ( starting at 150 and going to 300 mg).

I am finished school but have to finish some license exams to start my career and work. This requires me to independently study 9-5 for a few months.

Questions:

1.I have a very slow metabolism and I am craving all junk once I take Seroquel ( 6 pm). How do i ensure I don't gain weight from this? I work out daily and am trying to eat healthier again and lose weight.

2. Will these two medications get me back on track? My life is an absolute downward spiral. I'm too depressed to motivate myself to study and when I finally do sit down I can't focus. I get so overwhelmed at feeling like a failure that I get nervous and just start avoiding trying.

Honestly I've felt like absolute crap for a few years now due to being sick and not knowing what was wrong with me. Now that I know I am hoping that these medications will help me. If anyone has taken these together or can shed light in general that will be a huge help to me.

chunkydora
02-14-13, 01:14 PM
Seroquel usually helps a lot with bipolar 2, and also is usually quick to take effect, once you get past the enormous sedation at the beginning. 150mg is a bit low dose, usually 250-300mg is used because at lower doses the drug is mostly just a sedative.

It's impossible to say if the Wellbutrin will help out with your ADD symptoms this time around, but emotional stability might also contribute. The combination of wellbutrin with seroquel seems a little funny to me, but I suppose I'm not really qualified to say. Was this combination prescribed by a psychiatrist or just a GP? If you haven't seen a psychiatrist, that would be best.